# SDR SWAA2012031602232

- Difficulty date: February 7, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 58,108 hours, 48,283 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STA 727B, STR  6L.  REMOVED AND REPLACED CLIP PER SRM AND BAC DRAWING.
